Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An inequality with applications to statistical estimation for probabilistic functions of Markov processes and to a model for ecology
HTML articles powered by AMS MathViewer

by Leonard E. Baum and J. A. Eagon PDF
Bull. Amer. Math. Soc. 73 (1967), 360-363
    1. L. E. Baum, A statistical estimation procedure for probabilistic functions of Markov processes, IDA-CRD Working Paper No. 131.
  • G. R. Blakley, Homogeneous nonnegative symmetric quadratic transformations, Bull. Amer. Math. Soc. 70 (1964), 712–715. MR 197476, DOI 10.1090/S0002-9904-1964-11182-4
  • 3. G. R. Blakley and R. D. Dixon, The sequence of iterates of a non-negative nonlinear transformation. III, The theory of homogeneous symmetric transformations and related differential equations, (to appear). 4. G. R. Blakley, Natural selection in ecosystems from the standpoint of mathematical genetics, (to appear).
  • Wolfgang Hahn, Theory and application of Liapunov’s direct method, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. English edition prepared by Siegfried H. Lehnigk; translation by Hans H. Losenthien and Siegfried H. Lehnigk. MR 0147716
  • 6. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1959. 7. Ted Petrie, Classification of equivalent processes which are probabilistic functions of finite Markov chains, IDA-CRD Working Paper No. 181, IDA-CRD Log No. 8694.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 360-363
  • DOI:
  • MathSciNet review: 0210217